MAUDE Adverse Event Report: ST PAUL DELTEC; SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION

ST PAUL DELTEC; SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION
Model Number 21-4083-24
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned, unable to confirm product complaint.
 
Event or Problem Description
It was reported that the needle of the implantable intravenous drug delivery system was bent.The needle will not go into the patients port.The hospital analyzed the cause of the incident and was unable to determine.It was replaced.
 
Additional Manufacturer Narrative
Other, other text: h10 correction: device manufacture date and expiration date were added.Information was inadvertently missed on previous submission.

Brand Name
DELTEC
Common Device Name
SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
yishan town
minneapolis, MN 55442
MDR Report Key13030946
Report Number3012307300-2021-13016
Device Sequence Number4394621
Product Code LJT
UDI-Device Identifier10610586023613
UDI-Public10610586023613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model Number21-4083-24
Device Lot Number3957606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown